# SDR SWIA2025031103

- Difficulty date: March 3, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 25,184 hours, 14,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE MIN AFTER TAKEOFF FWD FLIGHT ATTENDANT REPORTED VERY STRONG SMELL OF BURNING WIRES IN FWD GALLEY, DID NOT REPORT SMOKE.  RETURNED TO COS.  FLIGHT ATTENDANT REPORTED THE SMELL LASTED ABOUT 5 MINUTES.     (FLIGHT 5325 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29730555 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE FOLLOWING CP'S FOR CORRECTIVE ACTIONS:29733068297331992973319729732255"
